AIMS Mathematics, 2017, 2(3): 385-399. doi: 10.3934/Math.2017.3.385.

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

The exact traveling wave solutions of a class of generalized Black-Scholes equation

School of Mathematics and Physics, North China Electric Power University, Beijing, 102206, China

In this paper, the traveling wave solutions of a class of generalized Black-Scholes equation are considered. By using the first integral method and the G'/G-expansion method, several exact traveling wave solutions of the equation are obtained.
  Article Metrics

Keywords The Black-Scholes equation; first integral method; the G'/G-expansion method; traveling wave solutions

Citation: Weiping Gao, Yanxia Hu. The exact traveling wave solutions of a class of generalized Black-Scholes equation. AIMS Mathematics, 2017, 2(3): 385-399. doi: 10.3934/Math.2017.3.385


  • 1. Fischer Black, Myron Scholes, The Pricing of Options and Corporate Liabilities, The Journal of Political Economy, 81 (1973), 637-654.    
  • 2. Sunday O. Edeki, Olabisi O. Ugbebor and Enahoro A Owoloko, Analytical solutions of the Black-Scholes pricing model for European option valuation via a projected differential transformation method, Entropy, 17 (2015), 7510-7521.    
  • 3. Erik Ekström, Johan Tysk, The Black-Scholes equation in stochastic volatility models, J. Math. Anal. Appl., 368 (2010), 498-507.    
  • 4. Rubén Figueroa and Maria do Rosário Grossinho, On some nonlinear boundary value problems related to a Black-Scholes model with transaction costs, Boundary value problems, 2015.
  • 5. Zhaosheng Feng, The first-integral method to study the Burgers-Korteweg-de Vries equation, Journal of Physics A: Mathematical and General, 35 (2002), 343-349.    
  • 6. M. Mirzazadeha, Anjan Biswasb, Optical solitons with spatio-temporal dispersion by first integral approach and functional variable method, Optik, 125 (2014) 5467-5475.
  • 7. Bin Lu, Hongqing Zhang and Fuding Xie, Travelling wave solutions of nonlinear partial equations by using the first integral method, Applied Mathematics and Computation, 216 (2010), 1329-1336.    
  • 8. Filiz Tascan, Ahmet Bekir and Murat Koparan, Travelling wave solutions of nonlinear evolution equations by using the first integral method, Commun Nonlinear Sci Numer Simulat, 14 (2009), 1810-1815.    
  • 9. Zhaosheng Feng, Xiaohui Wang, The first method to the two-dimensional Burgers-Korteweg-de Vries equation, Physics Letters A, 308 (2003), 173-178.    
  • 10. Zhaosheng Feng, On explicit exact solutions to the compound Burgers-KdV equation, Physics Letters A, 293 (2002), 57-66.    
  • 11. Zhaosheng Feng, Exact solution to an approximate sine-Gordon equation in (n+1)-dimensional space, Physics Letters A, 302 (2002), 64-76.    
  • 12. Yanxia Hu, Weiping Gao, Exact and explicit solutions of a coupled nonlinear Schrödinger type equation, Asian Journal of Mathematics and Computer Research, 9 (2016), 240-252.
  • 13. Mingliang Wang, Xiangzheng Li and Jinliang Zhang, The G'/G-expansion method and travling wave solutions of nonlinear evolution equations in mathematics physics, Phys.Lett.A, 372 (2008), 417-423.    
  • 14. M.Mirzazadeha, M.Eslamib, Daniela Milovicc and Anjan Biswasd, Topological solitons of resonant nonlinear Schödinger's equation with dual-power law nonlinearity by G'/G-expansion technique, Optik, 125 (2014), 5480-5489.    
  • 15. E.M.E. Zayed, The G'/G-expansion method and its applications to some nonlinear evolution equations in the mathematical physics, J. Appl. Math. Comput., 30 (2009), 89-103.    
  • 16. Sheng Zhang, Jinglin Tong and Wei Wang, A generalized G'/G-expansion method for the mKdV equation with variable coeffcients, Physics Letters A, 372 (2008), 2254-2257.    
  • 17. Turgut Öziş, İsmail Aslan, Application of the G'/G-expansion method to Kawahara type equations using symbolic computation Applied Mathematics and Computation, 216 (2010), 2360-2365.
  • 18. Lingxiao Li, Mingliang Wang, The G'/G-expansion method and travelling wave solutions for a higher-order nonlinear schrödinger equation Applied Mathematics and Computation, 208 (2009), 440-445.
  • 19. Hua Gao, Rongxia Zhao , New application of the G'/G-expansion method to higher-order nonlinear equations, Elsevier Science Inc., 2009.


Reader Comments

your name: *   your email: *  

Copyright Info: 2017, Yanxia Hu, et al., licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved